# SDR SWAA2016032150031

- Difficulty date: February 14, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 42,514 hours, 26,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL PLATE SUPPORT CORRODED, BETWEEN BS 500A - 500D, RBL 22.  REPAIRED SUPPORT IAW SRM.
